# SDR 29GA2017010300001

- Difficulty date: January 2, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 34,189 hours, 38,094 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51539007B
- Part serial: 94578
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LT MAIN BUSS, LT ESS BUSS, AND INVERT LIGHT ILLUMINATED. ALL CAPTAIN SIDE INSTRUMENTS INOPERATIVE. RAN QRH AND L MAIN BUSS, AND LESS BUSS WERE STILL OFFLINE, AS WELL AS CAPTAIN INSTRUMENTS. MAIN EMERGENCY, AND OTBD BRAKE ACCUMMNULATORS INDICATED ZERO. DECLEARED EMERGENCY. NO FLAP LANDING.  INSPECTED,  REMOVED AND REPLACED LEFT GENERATOR CONTROL UNIT, OPS CHECKED GOOD IAW AMM 24-31-10-02 AND AMM 24-30-00.
